# SDR ASAA2019092030792

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,837 hours, 12,527 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23500
- Part serial: 896776
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 41,522 hours, 12,413 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 HAD SHORT TIME FAULT ON #2 ENGINE, 73-30902 - T12 SIGNALS DISAGREE. GROUNDED - YES. VERIFIED MAINT MSG/FAULT 73-30902 STILL ACTIVE ON ALL LEGS #2 ENGINE. PERFORMED EEC TEST AND SHOWS FAULT STILL ACTIVE. REMOVED AND REPLACED #2 ENG T12 SENSOR REF FIM 73-26 TASK 805 AND AMM 73-21-05. NO FAULTS IN EEC TEST AFTER SENSOR REPLACEMENT. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
